MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SINGLE-LOOP SNARE RETRIEVAL KIT

ARGON MEDICAL DEVICES SINGLE-LOOP SNARE RETRIEVAL KIT
Model Number 380911120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
After they snared the filter with the retrieval kit snare, the doctor sinched the filter into the 9fr sheath.The doctor then sheathed down over the filter with the 11fr sheath and retrieved the filter.Then the doctor pushed some contrast in the 11fr sheath for a final cavagram, and it looked good.Then when he pulled the 11fr sheath out it had a string of the inner sheath attached to the end of the 11fr sheath.It was removed from the patient without incident.

Brand Name
SINGLE-LOOP SNARE RETRIEVAL KIT
Common Device Name
RETRIEVAL KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13280433
Report Number0001625425-2022-00931
Device Sequence Number12030998
Product Code MMX
UDI-Device Identifier00886333224609
UDI-Public00886333224609
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380911120
Device Catalogue Number380911120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown